# SDR SWIA201438816

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 627 hours, 523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER MAIN CABIN DOOR IS ONLY HALF LIGHTED WHEN SELECTED ON.  R & R FORWARD EMERGENCY LIGHT ASSY IAW AMM.  OPS CHECKED OK.
